VOL. 24 · NO. 1 | 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 24 (1), (1972)
No abstract available
Articles
Toyonori Kato
Tohoku Math. J. (2) 24 (1), 1-10, (1972) DOI: 10.2748/tmj/1178241584
KEYWORDS: 16A50
No abstract available
Alan Howard
Tohoku Math. J. (2) 24 (1), 11-19, (1972) DOI: 10.2748/tmj/1178241585
KEYWORDS: 53C55
No abstract available
Nicolae Pavel
Tohoku Math. J. (2) 24 (1), 21-32, (1972) DOI: 10.2748/tmj/1178241586
KEYWORDS: 34C10
No abstract available
Toyofumi Takahashi
Tohoku Math. J. (2) 24 (1), 33-39, (1972) DOI: 10.2748/tmj/1178241587
KEYWORDS: 12A90, 12A60
No abstract available
Motohiro Yamasaki
Tohoku Math. J. (2) 24 (1), 41-44, (1972) DOI: 10.2748/tmj/1178241588
KEYWORDS: 60G40
No abstract available
John Ernest
Tohoku Math. J. (2) 24 (1), 45-49, (1972) DOI: 10.2748/tmj/1178241589
KEYWORDS: 47A05
No abstract available
Koichi Ogiue
Tohoku Math. J. (2) 24 (1), 51-54, (1972) DOI: 10.2748/tmj/1178241590
KEYWORDS: 53C40
No abstract available
Herman Bavinck
Tohoku Math. J. (2) 24 (1), 55-69, (1972) DOI: 10.2748/tmj/1178241591
KEYWORDS: 41A40
No abstract available
Shǔkichi Tanno
Tohoku Math. J. (2) 24 (1), 71-78, (1972) DOI: 10.2748/tmj/1178241592
KEYWORDS: 53C40
No abstract available
R. S. Clark, D. S. Goel
Tohoku Math. J. (2) 24 (1), 79-92, (1972) DOI: 10.2748/tmj/1178241593
KEYWORDS: 53C15
No abstract available
Katsuei Kenmotsu
Tohoku Math. J. (2) 24 (1), 93-103, (1972) DOI: 10.2748/tmj/1178241594
KEYWORDS: 53C15
No abstract available
Hitoshi Takagi
Tohoku Math. J. (2) 24 (1), 105-108, (1972) DOI: 10.2748/tmj/1178241595
KEYWORDS: 53C20
No abstract available
Back Matter
Tohoku Math. J. (2) 24 (1), (1972)
No abstract available
Back to Top